On the monodromy of Milnor open books


Altınok Bhupal S., Bhupal M. L.

TURKISH JOURNAL OF MATHEMATICS, vol.42, pp.1005-1017, 2018 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42
  • Publication Date: 2018
  • Doi Number: 10.3906/mat-1706-41
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1005-1017
  • Keywords: Canonical contact structures, surface singularities, Milnor open books, monodromy, SURFACE SINGULARITIES

Abstract

We present some techniques that can be used to factorize the monodromy of certain Milnor open books. We also describe a class of Milnor open books for which we can explicitly express the monodromy as a product of Dehn twists.